# SDR U0GA202502122370

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N314SS
- Make and model: Agusta AW189
- Aircraft serial: 49019
- Aircraft time: 6,478 hours, 6,725 cycles
- Engine: Ge CT72
- Engine time: 2,819 hours, 3,241 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3” CRACK ON LBL 550 LONGERON CRACKED REPORTED TO LEONARDO ON PSE/TQ/2025/185789 ON FEB 11, 2025. THIS IS CURRENTLY UNDER REVIEW WITH LEONARDO ENGINEERING FOR A FLIGHT CONTINUATION OR REPAIR.
